# SDR DALA1135899880

- Difficulty date: May 7, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N675MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47651
- Aircraft time: 76,010 hours, 63,413 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 674
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD SEAT TRACK AT STA 674, CROWN AREA FOUND TO BE OUT OF LIMITS.  CUT OUT DAMAGED SEAT TRACK SECTION AT STA 664, TO 684, RT INBD LOCATION, FABRICATED AND INSTALLED REPAIR PARTS IAW DC9 SRM 53-05, FIG 4F, PG 1 TO 11, SEAT TRACK SPLICE REPAIR.
